MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G35359
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/02/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event according to initial reporter: "component separation.Secondary procedure done.(separation between alpha 38 and main body).On (b)(6) 2017:thoracic endograft (alpha 38x167).Right groin cutdown.Ultrasound-guided access of left common femoral artery.(b)(4).On (b)(6) 2018: component separation seen on x-ray.On (b)(6) 2018: tevar re-lining distal dta between previous tevar and fenestrated endografts with 40x150mm gore ctag.((b)(4)).Patient outcome: patient tolerated the procedures.

Brand Name
ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key12713206
Report Number3005580113-2021-00132
Device Sequence Number20027315
Product Code MIH
UDI-Device Identifier10827002353593
UDI-Public(01)10827002353593(17)200720(10)E3609984
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/28/2021
Report Date (Section F) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2020
Device Model NumberG35359
Device Catalogue NumberZTA-P-38-167-W
Device Lot NumberE3609984
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/01/2021
Event Location Hospital
Date Report to Manufacturer10/27/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA10/28/2021